# SDR DL72S953435

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-1 LETTER CHECK, NR 2 SLAT ACTUATOR O/B UPPER MOUNT BROKEN.  REPAIRED PER MM 57-42-0 PG 812 TO 813.
